# SDR GAIA99223

- Difficulty date: December 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77780
- Make and model: Boeing 727232
- Aircraft serial: 20635
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 850
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 'ZERO B, TRANSITION' CHECK AT AVBORNE HEAVY MAINTENANCE FACILITY, PRIOR TO THIS AIRCRAFT BEING ON THE KHA CERTIFICATE.  MAIN CABIN STRINGER 17L BODY STATION 850, ANGLE IS CRACKED, INBOARD SIDE OF FRAME.  ACCOMPLISHED REPAIR ON MAIN CABIN STRINGER 17L STATION 850, ANGLE IS CRACKED, INBOARD SIDE OF FRAME, IAW AVITAS ENGINEERING REPAIR ORDER 99AVHM 067. RO-1 REV 1, DATED 10/5/99.  (M)
